# SDR CKSA99053

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK AND CPCP FOUND CORROSION ON LOWER FLOORBEAM CAP AT MAIN DECK STA 789, STR 4, LBL 38.  CORROSION OUT OF LIMITS PER SRM 51-21-00.  FABRICATED REPAIR PARTS IAW SRM 53-21-00 FIG 807.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW SRM 53-21-00 FIG 804.  WORK PERFORMED AT AIA MAINTENANCE FACILITY OSCODA.  WORK ORDER NUMBER 106-207, SOURCE DOCUMENT CPCP CARD C53-100-02-00, NON ROUTINE TASK CARD NUMBER 34247.
